IJPAM: Volume 105, No. 4 (2015)

ON NODES IN TRELLISES

Shashirekha B. Rai$^1$, Prashantha Rao$^2$
$^1$Depatrment of Mathematics
NMAMIT Nitte, Karkal taluk, Karnataka State, INDIA
$^2$Department of Mathematics
Vivekananda College of Engineering and Technology
Nehru Nagar, Puttur-574203, Karnataka State, INDIA


Abstract. In this paper, the concept of a node in a lattice introduced by J.Duda has been extended to trellises, a non- associative generalization of a lattice.It is proved that set of all nodes of a trellis forms a distributive lattice. Also we have proved that node of a trellis is standard if and only if it is not contained in a non trivial cycle.

Received: July 5, 2015

AMS Subject Classification: 06B20, 06B10

Key Words and Phrases: poset, lattice, psoset, trellis, node, monoid

Download paper from here.




DOI: 10.12732/ijpam.v105i4.6 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 105
Issue: 4
Pages: 647 - 652


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).